References of "Applied Mathematics Letters"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailSymmetric approximations of pseudo-Boolean functions with applications to influence indexes
Marichal, Jean-Luc UL; Mathonet, Pierre UL

in Applied Mathematics Letters (2012), 25(8), 1121-1126

We introduce an index for measuring the influence of the $k$th smallest variable on a pseudo-Boolean function. This index is defined from a weighted least squares approximation of the function by linear ... [more ▼]

We introduce an index for measuring the influence of the $k$th smallest variable on a pseudo-Boolean function. This index is defined from a weighted least squares approximation of the function by linear combinations of order statistic functions. We give explicit expressions for both the index and the approximation and discuss some properties of the index. Finally, we show that this index subsumes the concept of system signature in engineering reliability and that of cardinality index in decision making. [less ▲]

Detailed reference viewed: 46 (4 UL)